# SDR MALA040423

- Difficulty date: June 2, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Aircraft time: 8,771 hours, 8,759 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2985A000003
- Part serial: OFF7602915
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE AIR FAULT LIGHT CAME ON AFTER TAKEOFF.  AIR RETURN TO MEM.  MAINTENANCE REPLACED ISOLATION / PRESSURE REDUCING VALVE FOR NR 2 ENG IAW AVRO AMM 36-11-11.  OPS AND LEAK CHECK GOOD.  P/N ON 2985A000-003, P/N OFF 2985A000-002, S/N ON 923048-3, S/N OFF 760291-5.
